MathSciNet Relay Station
MathSciNet bibliographic data
MR1618798 49J52 (46N10 58C20)
Borwein, Jonathan M.; Moors, Warren B. Null sets and essentially smooth Lipschitz functions. SIAM J. Optim. 8 (1998), no. 2, 309–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement